Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Rablet D cause diarrhoea?

I am not feeling like eating anything for last 4 days and not passing stool properly. I am breast feeding. Doctor has prescribed me Rablet D. But today I have passed stool for 5 times till now ( 3 times watery stool). Is this side effect of the medicine?
Tue, 13 Oct 2020
Report Abuse
General & Family Physician 's  Response
Hi,


Rablet D contains rabeprazole which belongs to the group of medications known as proton pump inhibitors is used to reduce the amount of acid in the stomach. Rabeprazole can raise the risk of severe diarrhoea. This diarrhoea is caused by intestinal bacteria known as Clostridium Clostridium difficile. The prescribing doctor should be informed in case of watery stool, fever or stomach pain that doesn't go away.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Breastfeeding


Does Rablet D cause diarrhoea?

Hi, Rablet D contains rabeprazole which belongs to the group of medications known as proton pump inhibitors is used to reduce the amount of acid in the stomach. Rabeprazole can raise the risk of severe diarrhoea. This diarrhoea is caused by intestinal bacteria known as Clostridium Clostridium difficile. The prescribing doctor should be informed in case of watery stool, fever or stomach pain that doesn t go away. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,